# SDR SWAA980125

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Condition: Leaking
- Location: B-Hyd Sys
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, HYDRAULIC SYSTEM B-PUMP PRESSURE LIGHT ILLUM DURING FLT.  REMOVED AND REPLACED B-SYS HYD PUMP AND FILTERS PER BOEING MM.
